# SDR SWIA201025217

- Difficulty date: November 23, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 17,545 hours, 14,913 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT - REVEALED CRACKS EXTENDING RADIALLY FROM THE PARKING BRAKE CABLE PASS THROUGH ON THE PRESSURE BULKHEAD FS 202.  (SERVICE)  REPAIRED PER REO.
